# SDR UALA2010052801852

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,732 hours, 10,085 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Adc
- Part number: 4040800911
- Part serial: 35
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS PITCH OSCILLATION (PORPOISES) WITH ANY AUTOPILOT IN COMMAND AND (V-S, ALT HOLD, VNAV, FLCH) MODE SELECTED.  REPLACED LOWER RT ADC. PERFORMED THE FOLLOWING: HOOKED UP AIR DATA TESTER TO LT & RT ADC'S. APPLIED PRESSURE FOR 5000 FT & 250 KTS, THEN 15000 FT & 250 KTS. CAPT & FO'S AIR DATA INSTRUMENTS AGREE. RECONNECTED HOSES TO ADC'S THEN CONNECTED TO PITOT PROBES. PERFORMED 5000 FT LEAK CHECK & FOUND LOWER RT PITOT (AUX 2 PITOT) LEAKING. REPLACED LOWER RT PITOT PROBE IAW MM, PITOT LEAK CHECK OK, ACCURACY CHECK OK.
